# SDR DALA2021072804253

- Difficulty date: April 16, 2017
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 62,932 hours, 7,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 60 S40l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 FOUND DAMAGE ON AFT CARGO DOOR SURROUNDING FWD LWR SIDE. FR 60 STGR 40. CORRECTIVE ACTION: FOUND SCUFF MARK 0.394INCH LONG, 0.197WIDTH. REWORKED PER A330 SRM 53-41-11. RMVD 0.039INCH. (7048654)
